# SDR SIMA200615705

- Difficulty date: June 2, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 38793500
- Part serial: 1124
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAS - FLT 3102 - NOTIFIED BY THE CAPT VIA GRD LINE.  BRAKE INBOARD INOP EICAS MESSAGE ON TAKEOFF ROLL.  ABORTED T/O AND WHEN TURNING TO TAXI WAY THE MESSAGE WENT AWAY.  RAI BRAKE SOV, OPS CHECK AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
